# SDR DL73S050810

- Difficulty date: December 20, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 48,284 hours, 38,289 cycles
- Engine: Pwa JT8D15A
- Engine time: 45,540 hours, 33,047 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Bypassing
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG FILTER BYPASS LIGHT ILLUM IN FLT.  ALL ENG PARAMETERS NORMAL.  PRESS STAYED GOOD WITH ENG SHUT DOWN.  REPLACED FILTER AND DIFF PRESSURE SWITCH.
